JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ABUNDANT SEMIGROUPS WITH QUASI-IDEAL S-ADEQUATE TRANSVERSALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ABUNDANT SEMIGROUPS WITH QUASI-IDEAL S-ADEQUATE TRANSVERSALS
Kong, Xiangjun; Wang, Pei;
  PDF(new window)
 Abstract
In this paper, the connection of the inverse transversal with the adequate transversal is explored. It is proved that if S is an abundant semigroup with an adequate transversal , then S is regular if and only if is an inverse semigroup. It is also shown that adequate transversals of a regular semigroup are just its inverse transversals. By means of a quasi-adequate semigroup and a right normal band, we construct an abundant semigroup containing a quasi-ideal S-adequate transversal and conversely, every such a semigroup can be constructed in this manner. It is simpler than the construction of Guo and Shum [9] through an SQ-system and the construction of El-Qallali [5] by W(E, S).
 Keywords
abundant semigroup;quasi-adequate semigroup;S-adequate transversal;quasi-ideal;
 Language
English
 Cited by
1.
CONGRUENCES ON ABUNDANT SEMIGROUPS WITH QUASI-IDEAL S-ADEQUATE TRANSVERSALS,;;

대한수학회논문집, 2014. vol.29. 1, pp.1-8 crossref(new window)
1.
CONGRUENCES ON ABUNDANT SEMIGROUPS WITH QUASI-IDEAL S-ADEQUATE TRANSVERSALS, Communications of the Korean Mathematical Society, 2014, 29, 1, 1  crossref(new windwow)
2.
Good congruences on abundant semigroups with $$PSQ$$ P S Q -adequate transversals, Semigroup Forum, 2014, 89, 2, 462  crossref(new windwow)
3.
The product of quasi-ideal adequate transversals of an abundant semigroup, Semigroup Forum, 2011, 83, 2, 304  crossref(new windwow)
 References
1.
T. S. Blyth and R. B. McFadden, Regular semigroups with a multiplicative inverse transversal, Proc. Roy. Soc. Edinburgh Sect. A 92 (1982), no. 3-4, 253-270. crossref(new window)

2.
T. S. Blyth and M. H. Almeida Santos, A classification of inverse transversals, Comm. Algebra 29 (2001), no. 2, 611-624. crossref(new window)

3.
T. S. Blyth and M. H. Almeida Santos, Amenable orders associated with inverse transversals, J. Algebra 240 (2001), no. 1, 143-164. crossref(new window)

4.
J. F. Chen, Abundant semigroups with adequate transversals, Semigroup Forum 60 (2000), no. 1, 67-79. crossref(new window)

5.
A. El-Qallali, Abundant semigroups with a multiplicative type A transversal, Semigroup Forum 47 (1993), no. 3, 327-340. crossref(new window)

6.
J. B. Fountain, Abundant semigroups, Proc. London Math. Soc. (3) 44 (1982), no. 1, 103-129. crossref(new window)

7.
J. B. Fountain, Adequate semigroups, Proc. Edinburgh Math. Soc. (2) 22 (1979), no. 2, 113-125. crossref(new window)

8.
X. J. Guo, Abundant semigroups with a multiplicative adequate transversal, Acta Math. Sin. (Engl. Ser.) 18 (2002), no. 2, 229-244. crossref(new window)

9.
X. J. Guo and K. P. Shum, Abundant semigroups with Q-adequate transversals and some of their special cases, Algebra Colloq. 14 (2007), no. 4, 687-704. crossref(new window)

10.
X. J. Kong, Abundant semigroups with quasi-ideal adequate transversals, Adv. Math. (China) 37 (2008), no. 1, 31-40.

11.
T. Saito, Construction of regular semigroups with inverse transversals, Proc. Edinburgh Math. Soc. (2) 32 (1989), no. 1, 41-51. crossref(new window)

12.
X. L. Tang, Regular semigroups with inverse transversals, Semigroup Forum 55 (1997), no. 1, 24-32. crossref(new window)